Doctor insights on:
Brown Discharge After Starting Birth Control
Chunky brown discharge started 1 week after starting birth control and has lasted for a week now. Is this normal?
No.: Need gyn eval to uncover reason for bleeding and help it stop. Best of luck. Dr. R ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Possibly: It is not uncommon for women on birth control pills to have their periods become lighter, shorter, less frequent, or stop all together. These changes can occur once, occasionally, frequently or all the time. If you have not missed any pills and had protected sex, the likelihood of being pregnant is very low. If still concerned, you can check a urine pregnancy test. ...Read more
Usually: This can occur due to an effect of the hormones on thinning the uterine lining, and decreasing the amount of tissue that accumulates each month, and some patients develop a brownish discharge that is the shedding of older blood/tissue from the uterine lining. Many different things can cause though. ...Read more
Many possibilities: Spotting or irregular bleeding is common in the first 3 months of any new pill. Missed pills also cause bleeding, so be sure you're not missing, but spotting/ bleeding can have other causes: pregnancy, fibroids, stds, a polyp. Bc other than pills may have spotting (the shot, implant, or progestin iud). See your dr to be sure. ...Read more
Spotting is not: Uncommon with contraceptives. Brown discharge is usually older, deoxygenated blood. ...Read more
Yes: Some women's bodies are more sensitive than others. That being, taking their pills in the evening, then morning can cause them to break through bleeding which may show up as spotting. ...Read more
How long to expect brown discharge on continuous birth control I take same exact time every day its been 4 months?
I just started birth control for the first time two weeks ago, just recentley I've noticed a brown discharge. Will it go away eventually?
Usually: There can be irregular spotting (which is what the brown discharge is) for about three months when initially starting pills. If not, it doesn't mean the pill is not working, it is just a nusiance and your doctor may want to try a different pill to relieve this. ...Read moreSee 1 more doctor answer
Iv been on birth control since xmas, all been fine since three weeks ago where I had some brown discharge and it hasent stopped yet, no pain?
Brown discharge: The discharge may represent old unoxygenated blood ...Read more
I'm on birth Control, I have been for over 2 years. This month I'm experiencing a brown discharge and it's not that time of the month. Meaning?
Old Blood: You are passing some old blood that is in your uterine and vaginal vault. ...Read more
I just started a new birth control and the first week is normal along with the third and fourth. It the second week I have a dark brown discharge.?
It should go away: Irregular bleeding when first starting the pill is relatively common. I encourage my patients to stay with any new pill for 3 cycles before changing to a different pill. If you cannot stand the irregular bleeding, the next step would be to use a pill which contains more estrogen than the one you are currently using. That change may or may not help in the short term and but should help long term. ...Read more
I'm having dark brown discharge and am in the middle of my cycle. Also on birth control. Please help.
May be normal: Menstrual blood is composed of blood and sloughed tissue. It can be red, light brown, or dark brown. It can be thin or clotty. These can be normal variations. However if associated with itching, burning, fever, odor, abdominal pain or other concerns, then see a gynecologist or doctor for further evaluation ...Read more
I missed my birth control yesterday and I took two pills today but I am getting a brown discharge. Help?
I started birth control on the 11th of January. Today, I'm experiencing a brown discharge. Is that normal when taking the pill?
It can be normal: It can be normal if you are on low dose pill. If it continues after 2-3 cycles - you can ask your Gyn to change the dose. Spotting can also happen if you miss pills. Try to stick to same time everyday for taking pill. Also if you are started on OCP because of irregular periods, it might take 2-3 cycles to regulate. ...Read more
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
- Talk to a doctor online
- Birth control brown discharge
- Spotting after starting birth control
- Brown discharge instead of period on birth control
- How to prevent brown discharge caused by birth control?
- Birth control camping nausea brown discharge
- Light brown discharge two weeks after plan b and taking birth control
- Green stool after starting birth control pill
- Brown discharge early in pregnancy after starting prometrium
- Symptom brown discharge birth control